heavy side effects
Aug 17, 2004
First off all I would like to thank all people who are working for The Body, this side and the advices has helped me so much and gived me a lot of courage. Thank you so much.
My husband (65 year) was tested positive 2 months ago. His CD4 count was only 39. He started medication strate away. His doctor warned us for the side effect of the medicine. But he did not told us how bad it could be. He had really bad dreams and during the night he would wake up and I guess could not make a difference between reality and dreams.Which was also not easy for me to handle it and to calm him. In the morning he would be in very bad moods. Anyhow it was ruff, but it went away after about 2 weeks. He was slowly picking up. After 2 months of medication the CD4 is by 50, not much but at least a bit better, he put on 4 kg and he got his appetite back. Since 2days he has not having appetite and his dreams are back, they must be very bad. he told me that if it doesnt get better he will hang himself. As he cannot bear this.I know this maybe only talking, but never the less I am very worried ,as he is also angry, especially towards the people who cares about him. I do understand he is going trough a very difficult time, If I only could help him. Please what to do against these side effect of bad and scaring dreams. I would be so thankfull if you could advice me as quick as possible as I dont know how the next night will be
Thank you for your advice and help
Response from Dr. Henry
yikes-he needs to discuss with his HIV doc whether a change to a different medicine is an option (some meds don't have as much effect on mood/sleeping). I don't know if he is on Sustiva (Stocrine) but if so a switch to a PI with ritonavir would be a consideration (may spend more time on the john but mood might improve). KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Chances Of Catching HIV From Blowjob From A Prostitute
- Blood In Semen After Mutual Masturbation Worried I Have HIV
- Itchy Vagina After Anal Fingering Sign Of HIV AIDS
- Oral Ulcers After Rimming Sign Of HIV AIDS
- White Bumps On Penis After Getting Fingered Worried I Have HIV
- Can A Male Get Pubic Lice From Public Restrooms?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.